ITEM METADATA RECORD
Title: Discussion on 'A Bayesian generalized linear model for the Bornhuetter-Ferguson method of claims reserving
Authors: Antonio, Katrien ×
Beirlant, Jan
Hoedemakers, Tom #
Issue Date: 2005
Series Title: North American Actuarial Journal vol:9 issue:3 pages:143-145
ISSN: 1092-0277
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
Statistics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.